# SDR TRAX200800452

- Difficulty date: March 21, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 280 CROSSBEAM CORRODED UPPER SURFACE.  REPAIRS PERFORMED IAW BOMBARDIER REO 670-53-11-046 AND CRJ 700 SRM 51-42-06 AND 51-24-28.  SUPPLEMENTAL SDR CLOSED 4/4/08.  JOB COMPLETE.
